Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 48, NWS Tulsa, OK

May 6, 2024Washington County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 6, 2024, 10:06 PM CDT for Washington County, Oklahoma. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2024, 10:06 PM CDT (03:06 UTC)
Expired
May 6, 2024, 10:18 PM CDT
In force
12 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Washington County, OK

The radar

The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:05 PM CDTTornado Watch PDSSPC12 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted.

960 
WFUS54 KTSA 070306
TORTSA
OKC147-070345-
/O.NEW.KTSA.TO.W.0048.240507T0306Z-240507T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1006 PM CDT Mon May 6 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northern Washington County in northeastern Oklahoma...

* Until 1045 PM CDT.

* At 1006 PM CDT, a severe thunderstorm with strong low level
  rotation that could produce a tornado at any time was located over
  Dewey, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Bartlesville...                   Dewey...
  Copan...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9579 3694 9579 3694 9581 3680 9581
      3670 9588 3675 9600 3700 9600
TIME...MOT...LOC 0306Z 205DEG 44KT 3681 9594 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
597 
WWUS54 KTSA 070315
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1015 PM CDT Mon May 6 2024

OKC147-070345-
/O.CON.KTSA.TO.W.0048.000000T0000Z-240507T0345Z/
Washington OK-
1015 PM CDT Mon May 6 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
WASHINGTON COUNTY...

At 1014 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wann, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Copan...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3700 9579 3694 9579 3694 9581 3680 9581
      3677 9587 3682 9595 3700 9600
TIME...MOT...LOC 0314Z 206DEG 44KT 3689 9584 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
555 
WWUS54 KTSA 070318
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1018 PM CDT Mon May 6 2024

OKC147-070328-
/O.CAN.KTSA.TO.W.0048.000000T0000Z-240507T0345Z/
Washington OK-
1018 PM CDT Mon May 6 2024

...THE TORNADO WARNING FOR NORTHERN WASHINGTON COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9579 3694 9579 3694 9581 3680 9581
      3677 9587 3682 9595 3700 9600
TIME...MOT...LOC 0316Z 205DEG 44KT 3694 9581 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 6:34 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 6, 6:34 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
634 PM CDT Mon May 6 2024

...New AVIATION...

.SHORT TERM...
(Late afternoon into tonight)
Issued at 128 PM CDT Mon May 6 2024

...SIGNIFICANT SEVERE WEATHER EXPECTED LATE AFTERNOON INTO TONIGHT...

We are on the cusp of a significant severe event across eastern and
western Arkansas. With the cap already eroding across much of the
area, the potential for isolated severe storms already exists. Per
latest meso analysis, CAPE values are in 1500 to 2000 J/KG range across
much of southeast Oklahoma into western Arkansas where the cap has eroded.
The cap will likely weaken considerably over the next couple of hours
across the last stronghold of NE Oklahoma. As mentioned before, any
isolated storm that develops later this afternoon will have the potential
to become severe with more than adequate instability and deep layer shear
in place. All modes of severe weather possible.

The more significant severe weather is expected mainly this evening and
into the overnight hours as all the ingredients come together. The airmass
is expected to become more unstable as we move into the evening as will
the deep layer shear as the low level jet increases. Scattered thunderstorms
are forecast to develop near the dryline across western Oklahoma this
afternoon and become severe rapidly in the primed environment. This activity
will likely spread into eastern Oklahoma this evening with the storms
forming in into a line over time and moving east across the area. Any of the storms
that can remain discrete this evening will have the potential to produce a significant
long track tornado and giant hail. However, the potential for tornadoes will continue
within the line of storms as well. In addition to the tornadoes, wind gusts of around
75 mph and hail to around 2 inches in diameter will be possible.

With recent rains saturating the ground, flash flooding will also be a concern with
1 to 3 inches of rain possible in a short period of time. Went ahead and issued a
Flood Watch for much of northeast Oklahoma for tonight to highlight where the heaviest
rains are forecast. The thunderstorms are expected to exit the region by Tuesday mid-morning,

&&

.LONG TERM...
(Tuesday through Monday)
Issued at 128 PM CDT Mon May 6 2024

Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and
western Arkansas as weak high pressure prevails. The next chance of storms will come
on Wednesday as a cold front moves through the region. These storms will likely fire
up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma
by early afternoon. All modes of severe weather will be possible as this system moves
through the area as well.

Dry weather is forecast later in the week and into the weekend with temperatures near
normal for this time of year. Shower and storm chances increase late in the weekend
with the approach of a mid-level shortwave.

&&

.AVIATION...
(00Z TAFS)
Issued at 627 PM CDT Mon May 6 2024

Low stratus has more or less risen above 3000 feet, though a few
obs below that can be expected this evening. May also see a few
showers through the early part of the forecast across far eastern
OK and western AR. Severe thunderstorms ongoing across western OK
will move into northeast OK while organizing into a squall line,
generally in the 02-04z time frame. This squall line will have
potential for dangerous wind gusts and large hail, with specific
threat becoming more clear as they move closer to TAF sites.
Farther east and south the threat of storms will persist through
around 10z. MVFR ceilings will persist for a time after the storms
pass, with VFR conditions return late Tuesday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  83  61  83 /  80  10  10  30
FSM   69  86  65  87 /  80  10   0  60
MLC   67  85  66  86 /  70  10   0  30
BVO   55  81  56  81 /  80  10  10  20
FYV   64  83  61  83 /  80  10  10  70
BYV   64  82  59  82 /  80  10   0  70
MKO   64  81  61  84 /  90  10  10  50
MIO   61  80  58  80 /  90  10  10  60
F10   63  82  62  85 /  80  10  10  30
HHW   69  84  66  85 /  40  10  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ054>067.

AR...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...14
Hazardous weather outlook, May 6, 5:19 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 PM CDT Mon May 6 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 PM CDT Mon May 6 2024

...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM..

	AREA AT GREATEST RISK...Northeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms have developed across western Oklahoma as of
late afternoon. These storms will spread east and expand in
coverage by early evening. Severe weather is expected into
northeast Oklahoma by early to mid evening and will steadily
spread east through the early morning hours Tuesday. Conditions
will support significant severe weather, especially during the
evening into early morning hours. Tornadoes are likely, especially
during the evening hours, including the risk for strong long
track tornadoes. Additionally, large hail and locally damaging
winds are expected to occur, with this risk expanding east
through the early morning hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential.
THURSDAY through SUNDAY...No Hazards.

EXTENDED DISCUSSION...
A few severe storms may develop as early as Wednesday morning,
but a more widespread severe weather risk is expected Wednesday
afternoon as a cold front sweeps east. Locations south and east
of Interstate 44 have the highest severe weather potential on
Wednesday. Thunderstorm chances will end on Thursday with dry and
mild weather for late week into the weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Spotter activation is expected this evening into the overnight
hours. Additionally, given the potential for damaging storms,
the need for mutual aid and additional staffing should be
considered.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 6, 7:59 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
759 PM CDT Mon May 6 2024

OKZ054-059-070130-
Osage OK-Pawnee OK-
759 PM CDT Mon May 6 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES THROUGH 830 PM CDT...

At 759 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Grainola to 3 miles east of
Fairfax. Movement was north at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Fairfax...                        Shidler...
Ralston...                        Burbank...
Grainola...                       Foraker...
Pearsonia...                      Webb City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9641 3649 9640 3646 9679 3678 9676
      3678 9675 3684 9676 3700 9674
TIME...MOT...LOC 0059Z 198DEG 39KT 3687 9665 3656 9665

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 6, 8:19 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
819 PM CDT Mon May 6 2024

OKZ054-070145-
Osage OK-
819 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OSAGE COUNTY
THROUGH 845 PM CDT...

At 819 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Shidler, moving north at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Shidler...                        Burbank...
Grainola...                       Foraker...
Pearsonia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9634 3664 9652 3670 9673 3700 9665
TIME...MOT...LOC 0119Z 197DEG 38KT 3675 9660

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 6, 8:27 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
827 PM CDT Mon May 6 2024

OKZ054-059-064-070200-
Osage OK-Pawnee OK-Creek OK-
827 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 900 PM
CDT...

At 826 PM CDT, Doppler radar indicated a strong thunderstorm near
Oilton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hominy...                         Cleveland...
Oilton...                         Jennings...
Osage...                          Hallett...
Terlton...                        Maramec...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3625 9668 3628 9645 3654 9658 3642 9614
      3600 9661 3601 9662 3616 9662 3616 9672
TIME...MOT...LOC 0126Z 205DEG 38KT 3610 9663

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 6, 9:15 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
915 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     Tstm Wnd Gst     2 E Burbank             36.69N 96.69W
05/06/2024  E75 MPH          Osage              OK   Storm Chaser

            65 to 75 mph winds estimated by a broadcast
            media storm chaser on Highway 60 east of
            Burbank.

&&

KAH
Local storm report, May 6, 9:26 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
926 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     Tornado          2 E Hominy              36.41N 96.36W
05/06/2024                   Osage              OK   Emergency Mngr

            Hominy PD report relayed via Emergency
            Management.

&&
Special weather statement, May 6, 10:03 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1003 PM CDT Mon May 6 2024

OKZ062-067-068-070-070345-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1003 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MAYES...EASTERN
WAGONER...NORTHERN CHEROKEE AND NORTHWESTERN MUSKOGEE COUNTIES
THROUGH 1045 PM CDT...

At 1003 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Taft, moving northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Fort Gibson...
Chouteau...                       Locust Grove...
Okay...                           Hulbert...
Porter...                         Oktaha...
Taft...                           Tullahassee...
Peggs...                          Sportsmen Acres Community...
Sequoyah State Park...            Wainwright...
Summit...                         Jamesville...
Mazie...                          Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3557 9548 3569 9570 3628 9529 3606 9482
TIME...MOT...LOC 0303Z 220DEG 54KT 3571 9552

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:59 PM CDTSpecial Weather StatementTSAOsage31 min
May 6, 8:19 PM CDTSpecial Weather StatementTSAOsage26 min
May 6, 8:21 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee54 min
May 6, 8:27 PM CDTSpecial Weather StatementTSAPawnee33 min
May 6, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 6, 8:34 PM CDTTornado WarningTSAOsage26 min
May 6, 8:49 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee41 min
May 6, 8:56 PM CDTTornado WarningTSAOsage, Pawnee49 min
May 6, 9:03 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 6, 9:14 PM CDTTornado WarningTSAOsage31 min
May 6, 9:17 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa58 min
May 6, 9:35 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSAOsage, Washington40 min
May 6, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more47 min
May 6, 10:03 PM CDTSpecial Weather StatementTSAWagoner42 min
May 6, 10:13 PM CDTSevere Thunderstorm WarningTSANowata32 min
May 6, 10:25 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Wagoner50 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers45 min
May 6, 10:42 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more48 min
May 6, 11:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
May 6, 11:08 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
May 6, 11:09 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa66 min
May 6, 11:18 PM CDTSpecial Weather StatementTSACherokee42 min
May 6, 11:19 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner5 hr
May 6, 11:21 PM CDTTornado WarningTSACreek, Okfuskee39 min
May 6, 11:32 PM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa28 min
May 6, 11:37 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
May 6, 11:50 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee4 hr
May 6, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee50 min
May 7, 12:04 AM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner26 min
May 7, 12:08 AM CDTTornado WarningTSACreek, Okmulgee52 min
May 7, 12:24 AM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 7, 12:38 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee52 min
May 7, 12:44 AM CDTTornado WarningTSAMuskogee, Okmulgee33 min
May 7, 12:45 AM CDTSpecial Weather StatementTSACherokee, Wagoner30 min
May 7, 12:54 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner3 hr
May 7, 1:01 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee44 min
May 7, 1:09 AM CDTFlash Flood WarningTSADelaware, Mayes4 hr
May 7, 1:12 AM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
May 7, 1:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee47 min
May 7, 1:15 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah45 min
May 7, 1:29 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee4 hr
May 7, 1:32 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner4 hr
May 7, 1:38 AM CDTSpecial Weather StatementTSAMcIntosh52 min
May 7, 1:40 AM CDTTornado WarningTSACherokee35 min
May 7, 1:54 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah51 min
May 7, 2:14 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah46 min
May 7, 2:26 AM CDTTornado WarningTSAAdair34 min
May 7, 2:28 AM CDTRiver Flood WarningTSACherokee12 hr
May 7, 2:31 AM CDTRiver Flood WarningTSAAdair, Delaware6 hr
May 7, 2:32 AM CDTRiver Flood AdvisoryTSACherokee, Delaware18 hr
May 7, 2:34 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware6 hr
May 7, 2:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Muskogee, Sequoyah3 hr
May 7, 2:57 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
May 7, 3:01 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore44 min
May 7, 3:11 AM CDTFlash Flood WarningTSALeFlore, Sequoyah4 hr
May 7, 2:34 PM CDTRiver Flood AdvisoryTSACherokee38 hr

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.